Nebraska, 2013

Hail and Damaging Wind in Nebraska, August 11, 2013

August 11, 2013 · NWS CYS · 4 events in 1 county or zone

Early evening thunderstorms produced large hail and heavy rain in Dawes County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

Early evening thunderstorms produced large hail and heavy rain in Dawes County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Aug 11, 4:50 PM MST, 55 minutes earlier.

Area forecast discussion, Aug 11, 4:50 PM MST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
550 PM MDT SUN AUG 11 2013

.SHORT TERM...(TONIGHT THROUGH TUESDAY)
ISSUED AT 305 PM MDT SUN AUG 11 2013

A SCATTERED COVERAGE OF SHOWERS AND THUNDERSTORMS CURRENTLY OVER
THE CWA WILL BECOME MORE INTENSE THROUGH THE EARLY EVENING...MAINLY
OVER THE EAST PART OF THE CWA. THE ATMOSPHERE IS MOIST AND UNSTABLE
AND STORMS WILL BE AIDED BY A STATIONARY FRONT ALONG THE LARAMIE
RANGE EARLY THIS AFTERNOON. A SHORTWAVE TROUGH WAS ALSO MOVING
SLOWLY EAST FROM NORTHEAST COLORADO. THE STORMS MAY BECOME STRONG
AND EVEN SEVERE OVER THE EAST PART OF THE CWA THROUGH THE EARLY
EVENING. SOME OF THE ACTIVITY WILL LINGER ALL NIGHT OVER THE WEST
PART OF THE CWA. LOW CLOUDS AND FOG WILL POSSIBLY FORM OVER THE
PANHANDLE LATER TONIGHT AND PERSIST THROUGH MID MORNING MONDAY IN
THE LIGHT AND MOIST EASTERLY BOUNDARY LAYER WIND FLOW.

THE SYNOPTIC PATTERN WILL REMAIN SIMILAR OVER THE ROCKIES THROUGH
TUESDAY. THE UPPER LEVEL RIDGE WILL BE JUST WEST OF THE CWA WITH
SEVERAL SHORTWAVE TROUGHS MOVING OVER THE CWA. THE MOST PROMINENT
SHORTWAVE TROUGH WILL ROUND THE RIDGE MONDAY NIGHT AND THEN OVER
THE CWA ON TUESDAY. AT THE SAME TIME...THE MID AND UPPER LEVEL
MOISTURE RETURNS IN FORCE PER THE MODELS ON TUESDAY. THE RESULTING
PRECIPITABLE WATER VALUES INCREASE TO AN INCH OR MORE JUST INSIDE
THE EASTERN WYOMING BORDER. THE SURFACE BOUNDARY MOVES SLOWLY EAST
MONDAY AND MONDAY NIGHT BEFORE HEADING BACK TO THE LARAMIE RANGE
ON TUESDAY. SCATTERED TO LIKELY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH TUESDAY OVER THE CWA WITH MANY
STORMS PRODUCING HEAVY RAIN AND SMALL HAIL...ESPECIALLY ON TUESDAY.
AREAS OF LOW CLOUDS AND FOG WILL AGAIN BE POSSIBLE LATE MONDAY
NIGHT AND TUESDAY MORNING OVER THE EAST PART OF THE CWA. THE
TEMPERATURES WILL BE AT OR JUST BELOW NORMAL THROUGH TUESDAY.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 305 PM MDT SUN AUG 11 2013

TUESDAY NIGHT...AT LEAST SCATTERED EVENING THUNDERSTORMS EAST OF
I-25 AS SHORTWAVE TROUGH MOVES SOUTHEAST ATOP A MOIST LOW AND MID
LEVEL ATMOSPHERE...AIDED BY MOIST UPSLOPE MECHANICAL LIFT.

WEDNESDAY...MOIST ATMOSPHERE CONTINUES EAST OF THE LARAMIE RANGE AND
WITH ANOTHER WEAK SHORTWAVE NEAR PEAK HEATING AND UPSLOPE
LIFT...WILL SEE SCATTERED AFTERNOON THUNDERSTORMS EAST OF I-25.

THURSDAY...RIDGING ALOFT STRENGTHENS. WITH WARMER TEMPERATURES ALOFT
INCREASING CONVECTIVE INHIBITION...CIN...AND LESS LOW AND MID LEVEL
MOISTURE...THUNDERSTORM COVERAGE WILL BE MUCH LESS.

FRIDAY-SUNDAY...RIDGING AND WARM TEMPERATURES ALOFT WILL SUPPRESS
THUNDERSTORM FORMATION. WARM TEMPERATURES WILL RESUME WITH LESS
CLOUD COVER AND PRECIPITATION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY AFTERNOON)
ISSUED AT 548 PM MDT SUN AUG 11 2013

ISOLATED TO WIDELY SCATTERED SHOWERS AND TSTMS SHOULD PERSIST ACROSS
MUCH OF THE AREA THROUGH MID TO LATE EVE. A FEW OF THESE STORMS MAY
BE STRONG WITH GUSTY AND ERRATIC WINDS...AS WELL AS THE POSSIBILITY
OF SMALL HAIL AND BRIEF HEAVY RAIN. VFR CONDITIONS ARE EXPECTED TO
PREVAIL OVER MOST TERMINALS...ALTHOUGH BRIEF MVFR CIGS/VSBYS CANNOT
BE RULED OUT IN +TSRA. KAIA AND KCDR AND OTHER AREAS NEAR THE PINE
RIDGE MAY SEE MVFR CONDITIONS IN FOG AND/OR LOW STRATUS AFTER 09Z
MON...WITH CONDITIONS IMPROVING AFTER SUNRISE. CHANCES FOR SHOWERS
AND STORMS WILL ONCE AGAIN INCREASE ACROSS ALL OF SOUTHEAST WY AND
THE WESTERN NE PANHANDLE ON MON AFTN.

&&

.FIRE WEATHER...
ISSUED AT 305 PM MDT SUN AUG 11 2013

FIRE WEATHER CONCERNS WILL CONTINUE TO BE MINIMAL OVER THE CWA
THROUGH THE MID PART OF THE WEEK. TEMPERATURES WILL BE NEAR NORMAL
AND THERE WILL BE DAILY CHANCES OF MAINLY LATE DAY SHOWERS AND
THUNDERSTORMS. THROUGH THAT TIME...THE MINIMUM RELATIVE HUMIDITY
VALUES WILL BE LOWEST ACROSS THE LOWER ELEVATIONS OF CARBON
COUNTY. VALUES IN THAT AREA WILL RANGE FROM 15 TO 20 PERCENT
THROUGH WEDNESDAY. SURFACE WINDS WILL ALSO BE FAIRLY LIGHT DURING
THAT TIME...OUTSIDE OF THE THUNDERSTORMS. DRIER AIR WILL MOVE
OVER THE REGION LATE THIS WEEK AND CONTINUE THROUGH NEXT WEEKEND.
TEMPERATURES WILL WARM TO ABOVE NORMAL DURING THAT TIME.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...WEILAND
LONG TERM...RUBIN
AVIATION...HAMMER
FIRE WEATHER...WEILAND
Hazardous weather outlook, Aug 11, 2:28 PM MST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
328 PM MDT SUN AUG 11 2013

WYZ101>119-121130-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
328 PM MDT SUN AUG 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING OVER
SOUTHEAST WYOMING. SOME THUNDERSTORMS MAY BECOME STRONG OR SEVERE
THIS AFTERNOON WITH HAIL AND STRONG WIND GUSTS...MAINLY NEAR THE
NEBRASKA BORDER. THE STORMS WILL ALSO BE SLOW MOVING AND PRODUCE A
PERIOD OF HEAVY RAINFALL...RESULTING IN THE POSSIBILITY OF MINOR
FLOODING IN LOW LYING AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE THROUGH
WEDNESDAY EVENING. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE EARLY NEAR THE NEBRASKA
BORDER.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-121130-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
328 PM MDT SUN AUG 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING OVER THE
WESTERN NEBRASKA PANHANDLE. SOME THUNDERSTORMS MAY BECOME STRONG OR
SEVERE THIS AFTERNOON WITH HAIL AND STRONG WIND GUSTS. THE STORMS
WILL ALSO BE SLOW MOVING AND PRODUCE A PERIOD OF HEAVY RAINFALL...
RESULTING IN THE POSSIBILITY OF MINOR FLOODING IN LOW LYING AND
URBAN AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE THROUGH
THURSDAY. THE PROBABILITY FOR SEVERE THUNDERSTORMS IS LOW
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Aug 11, 12:43 PM MST, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
143 PM MDT SUN AUG 11 2013

WYZ102-108-112045-
GOSHEN COUNTY WY-NIOBRARA COUNTY WY-
143 PM MDT SUN AUG 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NIOBRARA AND EXTREME
NORTHERN GOSHEN COUNTIES UNTIL 245 PM MDT...

AT 141 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MANVILLE...OR 7 MILES SOUTHWEST OF LUSK...
MOVING EAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LUSK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4280 10430 4256 10436 4264 10473 4282 10468
TIME...MOT...LOC 1943Z 280DEG 5KT 4271 10458

MSW
Special weather statement, Aug 11, 2:15 PM MST, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
315 PM MDT SUN AUG 11 2013

WYZ108-112215-
GOSHEN COUNTY WY-
315 PM MDT SUN AUG 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GOSHEN COUNTY UNTIL 415
PM MDT...

AT 313 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JAY EM...OR 19 MILES SOUTH OF LUSK...MOVING
SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JAY EM...
  PRAIRIE CENTER...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4256 10415 4235 10420 4239 10457 4259 10453
TIME...MOT...LOC 2114Z 296DEG 11KT 4249 10441

COX
Special weather statement, Aug 11, 3:17 PM MST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
417 PM MDT SUN AUG 11 2013

NEZ096-WYZ108-112300-
GOSHEN COUNTY WY-SOUTH SIOUX NE-
417 PM MDT SUN AUG 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SIOUX AND EASTERN GOSHEN
COUNTIES UNTIL 500 PM MDT...

AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF JAY EM...OR 19 MILES NORTH
OF TORRINGTON...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN GOSHEN AND SOUTHWESTERN SIOUX COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4227 10390 4214 10408 4235 10438 4245 10430
TIME...MOT...LOC 2217Z 303DEG 18KT 4233 10421

COX
Special weather statement, Aug 11, 4:52 PM MST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
552 PM MDT SUN AUG 11 2013

NEZ055-120100-
CHEYENNE NE-
552 PM MDT SUN AUG 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHEYENNE COUNTY UNTIL 700
PM MDT...

AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COLTON...OR 9 MILES NORTHEAST OF SIDNEY...
MOVING SOUTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SUNOL...
  LODGEPOLE...

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 68 AND
77.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4113 10288 4128 10282 4123 10261 4107 10261
TIME...MOT...LOC 2353Z 303DEG 6KT 4120 10281

COX
Local storm report, Aug 11, 4:56 PM MST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
556 PM MDT SUN AUG 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             8 NE SIDNEY             41.22N 102.86W
08/11/2013  E0.50 INCH       CHEYENNE           NE   TRAINED SPOTTER

&&

MAZUR
Special weather statement, Aug 11, 5:18 PM MST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
618 PM MDT SUN AUG 11 2013

NEZ002-120115-
DAWES NE-
618 PM MDT SUN AUG 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DAWES COUNTY UNTIL 715
PM MDT...

AT 616 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS 10 MILES NORTHWEST OF CHADRON
AIRPORT...OR 14 MILES NORTHWEST OF CHADRON...MOVING EAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHADRON...
  CHADRON AIRPORT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4273 10291 4290 10346 4300 10344 4300 10285
TIME...MOT...LOC 0018Z 279DEG 6KT 4296 10321

COX

The radar

The Rapid City radar (KUDX), 146 km away, was scanning. The volume nearest the first event began at 00:46 UTC.

Open the radar archive at this moment

Event by event

2 hail, 1 heavy rain, 1 thunderstorm wind. Local standard time, as filed.

Heavy Rain, Dawes

When
August 11, 5:45 PM MST to 6:25 PM MST
Where
Dawes County, 7 mi W of Chadron
Reported by
Trained Spotter
Coordinates
42.830, -103.138

A spotter west of Chadron measured 1.40 inches of rain in less than a hour.

Hail, Dawes

When
August 11, 5:50 PM MST to 6:00 PM MST
Where
Dawes County, 11 mi N of Crawford
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.839, -103.400

Quarter size hail was reported north of Crawford.

Thunderstorm Wind, Dawes

When
August 11, 6:08 PM MST
Where
Dawes County, (Cdr)chadron Airport
Measured
63 kt (72 mph) measured gust
Reported by
ASOS
Coordinates
42.830, -103.100

The wind sensor at the Chadron Airport measured a peak gust of 73 mph.

Hail, Dawes

When
August 11, 7:00 PM MST to 7:05 PM MST
Where
Dawes County, 26 mi S of Chadron
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.454, -103.000

Quarter size hail was reported south of Chadron.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2013Every state in 2013This day in weather historyWarnings in Nebraska, August 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 466730, 466728, 466731, 466733.